Social Institutions
Bibliographic Data
| ID | 5251957 |
|---|---|
| Authors | Robert C Angell, J O Hertzler |
| Year | 1947 |
| Volume | 12 |
| Issue | 2 |
| Pages | 240 |
| Publication date | 1947-04-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | American Sociological Review (JOURNAL) |
| Journal identifiers | ISSN: 0003-1224 • E-ISSN: 1939-8271 |
| Publisher | SAGE Publications Inc (PUBLISHER) |
| DOI | 10.2307/2086997 |
| OpenAlex | W4240994866 |
| Language | EN |
| Highly cited | No |
|---|